# SDR CA140306012

- Difficulty date: March 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 23,042 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 319980131
- Condition: Failed
- Location: Rt Engine
- Component: Anti-Ice Valve, Frchld, 319980131
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED THAT WHEN HE SELECTED RT ENGINE ANTI-ICE HEAT ON HE DID NOT SEE A TORGUE DROP OR EGT DROP.  THE PRESS TO TEST DID FUNTION.  ACFT RETURNED TO BASE AND THE ANTI-ICE VALVE WAS REPLACED.  ACFT RETURNED TO SERVICE.
